# SDR ASAA2018070825298

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 36,132 hours, 10,813 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY SWITCH ON, EXTERNAL PWR DROPPED OFF. ELECT LIGHT ON. GROUNDED - YES. PERFORMED BITE TEST OF BATT SYSTEM PER FIM 24-31 TASK 801. FAULTS INTERMITTENT, AND BATTERY FULLY CHARGED WITH NO PRESENT FAULTS.
